Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Started taking liv 52 and fat burner capsules. Will this affect liver and kidney?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Question
Hi doctor i am 45 years my name is XXXXXX i have started taking fat burner capsules will it effect my liver and kidneys and also taking liv 52 along would it protect my liver
Posted Tue, 9 Apr 2013 in Medicines and Side Effects
 
 
Answered by Dr. Akhilesh Dubey 40 minutes later
Hi XXXXXX
Thanks for your query to XXXXXXX
I can understand your concern, but I would request you to give following details:
1) Are you over weight, please let me know your height and weight.
2) Which fat burner capsule you are taking?
3) Why you are taking Liv 52 tab?
4) Have you done any blood tests like sugar and cholesterol?
Please respond to above details, and then I will be in position to answer.
Regards.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
 
Follow-up: Started taking liv 52 and fat burner capsules. Will this affect liver and kidney? 22 hours later
sir i am 6 ft 80 kgs and i am taking XXXXXXX lean , yes my blood tests are normal i am not diabetic i just want to get in to shape also i am on low carb diet i have been taking whey protien supplement 1 scoop in the evenings after workout
 
 
Answered by Dr. Akhilesh Dubey 1 hour later
Hi XXXXXX
Thanks for your input,
Your BMI as per your height and weight is 24, which is normal and you have abdominal obesity please let me know your waist circumference.
You take care of diet like avoiding sugar and exercising daily you will certainly lose weight and regain the shape.
Such products contain lot of Caffeine, in my opinion you should stop taking such Fat burner.
You can continue to take whey protein supplement daily.
Please continue work out to burn calories may be up to 500 K cal per day.
Hope this answer your query, if you have any more doubt please feel free to ask, I will be happy to assist.
Regards.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor